# SDR CA080314022

- Difficulty date: March 9, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 15,771 hours
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2A
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: W23X1A1G40
- Condition: Open
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) CIRCUIT BREAKER FOUND IN OPEN CIRCUIT AND ALSO FOUND ONE FAULTY WIRE WHICH WAS REPLACED. (TC NR 20080314022)
